(as of Mar 19,2023 08:00:11 UTC – Details)
Compare to Bayer Genuine Aspirin lively ingredient. Headache, arthritis and muscle ache could cause annoying discomfort any time of day. Trust aspirin to quickly relieve your muscle ache, toothache, menstrual ache, colds, minor ache of arthritis and quickly scale back your fever so you’ll be able to really feel higher once more. Amazon Basic Care Aspirin Tablets 325 mg delivers quick, secure ache aid plus lifesaving advantages. Talk to your physician or different healthcare supplier earlier than utilizing this product in your coronary heart. Regular power coated tablets comprise a nonsteroidal anti-inflammatory drug (NSAID). Delivers quick, secure ache aid. Pain reliever and fever reducer for adults and youngsters 12 years and over. This product is gluten free, in addition to caffeine free and dye free.
Product Dimensions : 2.5 x 2.5 x 4.61 inches; 8.15 Ounces
Item mannequin quantity : S0051AN
Date First Available : November 28, 2017
Manufacturer : Perrigo Company – Basic Care
ASIN : B0779D4BTN
Country of Origin : China
Domestic Shipping: Currently, merchandise could be shipped solely inside the U.S. and to APO/FPO addresses. For APO/FPO shipments, please test with the producer relating to guarantee and help points. International Shipping: This merchandise isn’t eligible for worldwide transport. Learn More
SAFE PAIN RELIEF plus lifesaving advantages. Talk to your physician or different healthcare supplier earlier than utilizing Aspirin 325 mg Regular Strength Coated Tablets in your coronary heart
HEADACHE, ARTHRITIS AND MUSCLE PAIN could cause annoying discomfort any time of day. Amazon Basic Care Aspirin 325 mg Coated Tablets comprise a nonsteroidal anti-inflammatory drug (NSAID) that quickly relieves complications and on a regular basis aches & pains
CAFFEINE & DYE FREE: This product is a coated pill containing aspirin 325 mg, a ache reliever and fever reducer. This product is gluten free, in addition to caffeine and dye free
ASPIRIN is in a category of analgesics, or ache relievers, referred to as nonsteroidal anti-inflammatory medicine. Use for adults and youngsters 12 years and over.